Virtually all breast cancer survivors report problems with sex, and in most its due to the vaginal changes caused by the medications used to treat breast cancer. In most cases women post breast cancer treatment will have the medical condition of vulvovaginal atrophy: Withered Up Vagina from Lack of Estrogen or vaginal mucosal erythrodysesthesia: Skin toxicity due to Chemotherapy. Both the lack of estrogen and the effects of chemo can affect the vagina, the vulva, the urethra, the mons, the bladder, the anus, the rectum, the mouth, your lips, the perineum…and even the nipples…in short, pretty much most of what you want to touch or have touched. A curable condition And the docs are not discussing any of this with you. And when we look at the medications we use for breast caner treatment and prevention: tamoxifene, raloxifene, aromatase inhibitors, you pretty much don’t find factual data in the studies to help figure out what the effects were and how serious a problem it was. But infections such as yeast and bacterial vaginosis can make the symptoms worse so do come see your gyno to get checked out if you hurt with sex. Treatments are available, including the non-invasive ThermiVa or MonaLisa touch. At Women's Health Practice we are committed to making these therapies available, and affordable.